# SDR UIEA2019011602965

- Difficulty date: January 18, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N854GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37566
- Aircraft time: 23,409 hours, 4,041 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Not Reported
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER RIB TIME LIMITED REPAIR CONVERSION REPAIR( LT HORIZONTAL STABILIZER CLOSURE RIB REPAIRED IAW RI-55-10-13346 REV.A  )
